# SDR DALA2023030701678

- Difficulty date: March 7, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 85,338 hours, 11,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DOOR 1R VERY HARD TO DISARM. CORRECTIVE ACTION: REMOVED AND REINSTALLED ESCAPE SLIDE 1R. OPS CK NML ALSO ADJUSTED GIRT BAR. RII C/W. (4126472)
